α-Sumudu Transformation Homotopy Perturbation Technique on Fractional Gas Dynamical Equation
Main Article Content
Transformation and many other substitution methods have been used to solve non-linear differential fractional equations. In this present work, the homotopy perturbation method to solve the non-linear differential fractional equation with the help of He’s Polynomials is provided as the transformation plays an essential role in solving differential linear and non-linear equations. Here is the α-Sumudu technique to find the relevant results of the gas dynamics equation in fractional order. To calculate the non-linear fractional gas dynamical problem, a consumer method created on the new homotopy perturbation a-Sumudu transformation method (HP TM) is suggested. In the Caputo type, the derivative is evaluated. a-Sumudu homotopy perturbation technique and He’s polynomials are all incorporated in the HPSaTM. The availability of He’s polynomials could be used to conveniently manage the non-linearity. The suggested approach shows that the strategy is simple to implement and provides results that can be compared to the results gained from any other transformation technique.
This work is licensed under a Creative Commons Attribution 4.0 International License.
Podlubny, I. Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of their Solution and Some of their Applications. Elsevier 1998.
Beyer, H.; Kempfle, S. Definition of physically consistent damping laws with fractional derivatives. ZAMM - Journal of Applied Mathematics and Mechanics 1995, 75(8), 623-635.
He, J.H. Approximate analytical solution for seepage flow with fractional derivatives in porous media. computer methods in applied mechanics and engineering 1998, 167(1), 57-68.
Hilfer, R. Fractional time evolution. Applications of Fractional Calculus in Physics 2000, 87, 87-130.
He, J.H. Some applications of nonlinear fractional differential equations and their approximations. Bulletin of Science, Technology and Society 1999a, 15(2), 86-90.
Mainardi, F.; Luchko Y.; Pagnini, G. The fundamental solution of the space-time fractional diffusion equation. Fractional Calculus and Applied Analysis 2001, 4(2), 153–192.
Rida, S.Z.; El-sayed A.M.A.; Arafa, A.M.A. On the solutions of time-fractional reaction-diffusion equations. Communications in nonlinear science and numerical simulation 2010, 15(12), 3847-3854.
He, J.H. Asymptotic methods for solitary solutions and compactions. Abstract and Applied Analysis 2012, 2012(1), 1-30.
He, J.H. Homotopy perturbation technique. computer methods in applied mechanics and engineering ,1999b, 178(3), 257-262.
He, J.H. Homotopy perturbation method: a new nonlinear analytical technique. Applied Mathematics and Computation ,2003, 135(1), 73-79.
Javidi, M.; Raji, M.A. Combination of Laplace transform and homotopy perturbation method to solve the parabolic partial differential equations. Communications in Fractional Calculus ,2012, 3(1), 10-19.
Ganji, D.D. A semi-analytical technique for non-linear settling particle equation of motion. Journal of Hydro-environment Research ,2012, 6(4), 323-327.
Duan, J.S.; Rach, R.; Baleanu, D.; Wazwaz, A.M. A review of the Adomian decomposition method and its applications to fractional differential equations. Communications in Fractional Calculus ,2012, 3(2), 73-99.
Singh, J.; Kumar,D.; Sushila, D. Homotopy perturbation Sumudu transform method for nonlinear equations. Advances in Theoretical and Applied Mechanics ,2011, 4(4), 165-175.
Nadeem, M.; Yao, S.W. Solving system of partial differential equations using variational iteration method with He’s polynomials. Journal of Mathematics and Computer Science ,2019, 19(3), 203-11.
Zellal, M.; Belghaba, K. An accurate algorithm for solving biological population model by the variational iteration method using He’s polynomials. Arab Journal of Basic and Applied Sciences 2018, 25(3), 142-9.
Nadeem,M.; Yao, S.W.; Parveen, N. Solution of Newell-Whitehead-Segel equation by variational iteration method with He’s polynomials. Journal of Mathematics and Computer Science ,2020, 20(1), 21-9.
Ahmad, J. The variational iteration method on KS equation using he's polynomials. Journal of Science and Arts ,2017, 17(3), 443-8.
Edeki, S.O.; Ugbebor, O.O.; Owoloko, E.A. Construction of analytical solutions to the Black-Scholes option valuation model by means of He’s polynomials technique. Iniaeng transactions on engineering sciences: Special Issue for the International Association of Engineers Conferences 2016, 45-53.
Goswami, A.; Singh, J.; Kumar, D. Numerical simulation of fifth order KdV equations occurring in magneto-acoustic waves. Ain Shams Engineering Journal ,2018, 9(4), 2265-73.
Nadeem M.; Li, F. He–Laplace method for nonlinear vibration systems and nonlinear wave equations. Journal of Low Frequency Noise, Vibration and Active Control ,2019, 38(3-4), 1060-74.
Pandey, P.; Kumar, S.; Gómez-Aguilar JF, Baleanu D. An efficient technique for solving the space-time fractional reaction-diffusion equation in porous media. Chinese Journal of Physics 2020, 68, 483-92.
Nadeem, M.; He, J.H. He–Laplace variational iteration method for solving the nonlinear equations arising in chemical kinetics and population dynamics. Journal of Mathematical Chemistry ,2021, 59(5), 1234-45.
Ahmad, J,; Mushtaq, M. Decomposition method using He’s polynomials for Kdv Boussinesq and coupled Kdv Boussinesq equations. New Trends in Mathematical Sciences ,2017, 5(4), 58-64.
Li, F.; Nadeem, M. He–Laplace method for nonlinear vibration in shallow water waves. Journal of Low Frequency Noise, Vibration and Active Control ,2019, 38, 3-4, 1305-13.
Mishra, H.K.; Tripathi, R. Homotopy Perturbation Method of Delay Differential Equation Using He’s Polynomial with Laplace Transform. Proceedings of the National Academy of Sciences, India Section A: Physical Sciences ,2020, 90(2), 289-98.
Goswami, A.; Singh, J.; Kumar, D. Numerical computation of fractional Kersten-Krasil'shchik coupled KdV-mKdV system occurring in multi-component plasmas. AIMS Mathematics ,2020, 5(3), 2346-69.
Chu, Y.M.; Ali, S.N.; Agarwal. P.; Dong, C. J. Analysis of fractional multi-dimensional Navier–Stokes equation. Advances in Difference Equations, 2021, 1, 1-8.
Ghorbani, A. Beyond Adomian polynomials: He polynomials. Chaos Solitons Fractals , 2009, 39(3), 1486-1492.
Das S.; Kumar, R. Approximate analytical solutions of fractional gas dynamic equations. Applied Mathematics and Computation, 2011, 217(24), 9905-9915.
Nanware, JA.; Patil, NG.; On Properties of α-Sumudu Transform and Applications. Punjab University Journal of Mathematics ,2021, 53(9), 606-620.
Caputo, M. Elasticità e Dissipazione. Zanichelli, Bologna, 1969.